MathSciNet Relay Station
MathSciNet bibliographic data
MR2199198 (2006i:68041) 68Q30 (03D30 03D80)
Csima, Barbara F.; Montalbán, Antonio A minimal pair of $K$-degrees. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1499–1502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement